Forum

Migraines again!

Hi everyone

I know I have posted about this before and I know a lot of it is down to stress but I rarely had migraines until very recently, yesterday I ended up being sick all day and couldn't keep anything down. This seems to be happening frequently and I'm a bit worried that it could be something to do with the drugs I am using. I've been on Betaferon for 2 and a half years now and know that some people have problems with sickness and have to cease injecting. I've just had a blood test done and am wondering if it will show up problems with kidneys/liver.

Thank you for any advice.

Wendyxx

Hi Wendy,

My sympathies to you :-( 

I get migraines too and mine were increasing to the point that I was having daily migraine which would no longer respond to any pain killer or migraine meds.. This went on for 4 months. Utter hell.

My neuro put me on a migraine preventative drug called Topiramate and I have only had one migraine since then which responded really quickly to migraine meds and went away within the hour.

It might be worth talking to your doctor about going on a preventative medicine for migraine. MSers are more prone to migraine than non MSers so it might not be related to the Betaferon.....

Hope you feel better soon,

Belinda xx

Thanks Belinda, that’s interesting. I have left a message for my MS nurse as it appears to be getting worse and need my mind put at ease.

Hope you feel better soon, Wendy.

B xx